Holomorphic functions on Fréchet spaces with Schauder basis.

Seán Dineen

Extracta Mathematicae (1995)

  • Volume: 10, Issue: 2, page 164-167
  • ISSN: 0213-8743

How to cite

top

Dineen, Seán. "Holomorphic functions on Fréchet spaces with Schauder basis.." Extracta Mathematicae 10.2 (1995): 164-167. <http://eudml.org/doc/38441>.

@article{Dineen1995,
author = {Dineen, Seán},
journal = {Extracta Mathematicae},
keywords = {Funciones holomorfas de varias variables; Espacios de Frechet; Espacios de Banach; decomposition of holomorphic functions on Fréchet spaces; Taylor series expansion; monomial expansion; Fréchet nuclear spaces with basis; Banach spaces with an unconditional basis},
language = {eng},
number = {2},
pages = {164-167},
title = {Holomorphic functions on Fréchet spaces with Schauder basis.},
url = {http://eudml.org/doc/38441},
volume = {10},
year = {1995},
}

TY - JOUR
AU - Dineen, Seán
TI - Holomorphic functions on Fréchet spaces with Schauder basis.
JO - Extracta Mathematicae
PY - 1995
VL - 10
IS - 2
SP - 164
EP - 167
LA - eng
KW - Funciones holomorfas de varias variables; Espacios de Frechet; Espacios de Banach; decomposition of holomorphic functions on Fréchet spaces; Taylor series expansion; monomial expansion; Fréchet nuclear spaces with basis; Banach spaces with an unconditional basis
UR - http://eudml.org/doc/38441
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.